[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Vasotec (Enalapril) cough



I was on Lotensin a number of years ago.

I had the cough that was so bad, I couldn't even get through a meal  
and if I did I almost 'lost' it in the after hour.

Doc sent me to ENT, respiratory and everything, but it was my  
PHARMACIST who touched onto it and said the production of bradykinin  
was the culprit.
Went to an ARB Cozaar and have had NO trouble and in fact the  
microalbumin has remained below 9 ever since the change. Before it was  
at 14-19.


On May 21, 2008, at 12:43 PM, email @ redacted wrote:

> I am taking Enalapril (generic of Vasotec) to lower my blodd presure  
> and
> therefore reduce kidney problems. One of the drus side effects can  
> be a dry
> cough. In the past I have experenced this side effect for a brief  
> time and it
> would stop, However, it has lasted several weeks now.
> I was wondering if anyone else has had a similar experence, and what  
> steps were
> taken to deal with the cough?
> Thanks,
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org